# SDR USAA2011021490744

- Difficulty date: January 18, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030500200
- Part serial: 02526
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON LEFT WING INTERCONNECT STRUT AT WS 4862, RIB 9.  REPLACED LEFT WING INTERCONNECT STRUT AT WS 4862, RIB 9 IAW A319 AMM 27-51-44.
